# SDR MASA2010012700090

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 29,466 hours, 25,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP CEILING LEVEL EMERGENCY EXIT FLOOD LIGHT.  MX PLACED THE FLOODLIGHT ON MEL.  RELAMPED EMERGENCY LIGHT.
